MathSciNet Relay Station
MathSciNet bibliographic data
MR739088 58G37 (18G10 53C15 57R20 58G15)
Turaev, V. G. A cocycle of the symplectic first Chern class and Maslov indices. (Russian) Funktsional. Anal. i Prilozhen. 18 (1984), no. 1, 43–48.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement